| Model Number |
1550225-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the mid left anterior descending coronary artery that was heavily calcified, mildly tortuous and 90% stenosed.The lesion was not pre-dilated.A guide wire was placed.Then, the 2.25 x 38 xience sierra stent delivery system (sds) was advanced but failed to cross into the lesion, and the stent edge flared.Resistance was met during removal.A small balloon dilatation catheter (bdc) was advanced for pre-dilatation; however, the bdc failed to cross also.The procedure was abandoned.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.